JournalspmVol. 66, No. 1pp. 95–105

Multilinear functionals of Schatten class type and approximation numbers

  • Cristiane de Andrade Mendes

    Universidade Federal de Juiz de Fora, Brazil
Multilinear functionals of Schatten class type and approximation numbers cover
Download PDF

Abstract

In this article we investigate the relationship between multilinear functionals of Schatten class type and approximation numbers, and obtain some results that are similar to the those we know in the linear theory.

Cite this article

Cristiane de Andrade Mendes, Multilinear functionals of Schatten class type and approximation numbers. Port. Math. 66 (2009), no. 1, pp. 95–105

DOI 10.4171/PM/1833